# SDR QXEA2011070100474

- Difficulty date: July 1, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 10,482 hours, 11,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 664.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - INTERNAL FUSELAGE AT STATION X664.500 LT INBD SEAT TRACK NR 8 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  BLENDED AREA FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  RECEIVED RD 8/4-53-3776 FROM ENGINEERING.  BLENDED AREA IS WITHIN LIMITS OF RD 8/4-53-3776. APPLIED ALODINE AND SELF LEVELING GREEN IAW TC RD 8/4-53-3776.
